Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Mar 20, 2018, 4:03 AM EDT. It took effect at Mar 20, 2018, 12:00 PM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2018, 4:03 AM EDT (08:03 UTC)
- In effect from
- Mar 20, 2018, 12:00 PM EDT
- Expired
- Mar 22, 2018, 10:00 AM EDT
- In force
- 46 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
501 WHUS72 KTBW 200803 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 403 AM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORIES BEGIN THIS AFTERNOON... .A potent cold front sweeps through today with strong gusty winds creating hazardous marine conditions for small craft operators through Wednesday. GMZ850-870-873-211700- /O.CAN.KTBW.SC.Y.0012.000000T0000Z-180321T0800Z/ /O.NEW.KTBW.SC.Y.0013.180320T1600Z-180321T1700Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 403 AM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 1 PM EDT WEDNESDAY... The National Weather Service in Tampa Bay Ruskin has issued a Small Craft Advisory, which is in effect from noon today to 1 PM EDT Wednesday. * WINDS...Southwest to west at 20 to 25 knots. * WAVES/SEAS...Building to up to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ830-836-853-856-876-211700- /O.EXT.KTBW.SC.Y.0012.180321T0100Z-180321T1700Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 403 AM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 1 PM EDT WEDNESDAY... * WINDS...Southwest to west at 20 to 25 knots. * WAVES/SEAS...Building up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/tampa
5 follow-up statements
254 WHUS72 KTBW 201918 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 318 PM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT WEDNESDAY... .A potent cold front will continue to sweep through the area through tonight, with strong gusty winds creating hazardous marine conditions for small craft operators through Wednesday night. GMZ850-870-873-211000- /O.EXT.KTBW.SC.Y.0013.000000T0000Z-180322T0300Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 318 PM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT WEDNESDAY... * WINDS...Southwest to west at 20 to 25 knots. * WAVES/SEAS...Building to up to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ830-836-853-856-876-211000- /O.EXT.KTBW.SC.Y.0012.180321T0100Z-180322T0300Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 318 PM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 PM EDT WEDNESDAY... * WINDS...Southwest to west at 20 to 25 knots. * WAVES/SEAS...Building up to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/tampa
187 WHUS72 KTBW 210808 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 408 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY EXTENDED THROUGH THURSDAY MORNING OVER THE NORTHEASTERN GULF... .Breezy northwest winds will continue as high pressure fills into the eastern Gulf in the wake of the recent cold front. Strong gusty winds and rough seas will create hazardous marine conditions for small craft operators. GMZ850-870-873-221400- /O.EXT.KTBW.SC.Y.0013.000000T0000Z-180322T1400Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 408 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest at 20 to 25 knots. * WAVES/SEAS...Up to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ853-221400- /O.EXT.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 408 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest at 20 to 25 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ830-836-856-876-220300- /O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T0300Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 408 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...Southwest to west at 20 to 25 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/tampa
034 WHUS72 KTBW 211440 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 1040 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING OVER THE NORTHEASTERN GULF... .Breezy northwest winds will continue as high pressure fills into the eastern Gulf in the wake of the recent cold front. Strong gusty winds and rough seas will create hazardous marine conditions for small craft operators. GMZ850-870-873-220200- /O.CON.KTBW.SC.Y.0013.000000T0000Z-180322T1400Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 1040 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest at 20 to 25 knots. * WAVES/SEAS...Up to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ830-836-856-876-220200- /O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T0300Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 1040 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...Southwest to west at 20 to 25 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ853-220200- /O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 1040 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest at 20 to 25 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/tampa
267 WHUS72 KTBW 211910 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 310 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING... .Breezy northwest winds will continue as high pressure fills into the eastern Gulf in the wake of the recent cold front. Strong gusty winds and rough seas will create hazardous marine conditions for small craft operators. GMZ830-836-856-876-220915- /O.EXT.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 310 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest 20 to 25 knots. * WAVES/SEAS...Up to 7 feet offshore...and 4 to 5 feet at the mouth of Tampa Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ850-870-873-220915- /O.CON.KTBW.SC.Y.0013.000000T0000Z-180322T1400Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 310 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest 20 to 25 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ853-220915- /O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 310 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest 20 to 25 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/tampa
895 WHUS72 KTBW 220037 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 837 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY THURSDAY MORNING... .Breezy northwest winds will continue as high pressure fills into the eastern Gulf in the wake of the recent cold front. Strong gusty winds and rough seas will create hazardous marine conditions for small craft operators. GMZ850-870-873-221400- /O.CON.KTBW.SC.Y.0013.000000T0000Z-180322T1400Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 837 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest around 20 knots with higher gusts. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ830-836-853-856-876-221400- /O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 837 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest around 20 knots with higher gusts. * WAVES/SEAS...Up to 7 feet offshore...and 4 to 5 feet at the mouth of Tampa Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/tampa
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 1:44 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 20, 1:44 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
144 AM EDT Tue Mar 20 2018
.AVIATION...
Widespread MVFR ceilings and visibilities with isolated IFR
ceilings will continue overnight, with areas of IFR ceilings
expected to increase in coverage closer to sunrise. Showers
and thunderstorms will spread south into the Tampa Bay area
terminals during the morning hours, and into southwest
Florida during the afternoon hours, with gusty winds turning
to westerly. Showers and storms will clear out from north to
south during the late afternoon and early evening, but
breezy winds are expected to hold overnight.
&&
.Prev Discussion... /issued 837 PM EDT Mon Mar 19 2018/
SHORT TERM (Overnight)... Weak short wave trough which
resulted in showers and a few storms this afternoon for the
Nature Coast has exited the GA/FL coast... with just some
showers in Levy that are winding down. Meanwhile a strong
deep low pressure system is moving up the Ohio
Valley...trailing a short wave trough with an associated
cold front across the Gulf Coastal states and the adjacent
Gulf waters. Deep southwest and west flow ahead of these
features will provide increasing moisture during the night
with patchy to areas of occasionally dense fog under low
clouds. Forecast for tonight looks good with not updates
planned.
The S/W trough and front will be approaching the coast around or
shortly after daybreak then traversing the area during the day...
the northern areas during the morning and the southern areas in
the afternoon. Some strong to severe storms will be moving
through with damaging winds the greatest threat...along with the
potential for some hail. An isolated tornado cannot be ruled out.
Winds increase as the front passes with breezy
conditions...perhaps reaching Lake Wind Advisory speeds.
MARINE...
Increasing winds tonight reach small craft advisory speeds in the
morning for the northern and middle offshore waters and elsewhere
in the afternoon...and continue at these speed while shifting to
west and northwest through Wed.
FIRE WEATHER...
Very dry air behind the Tue front sweeps in Wed and continues for
the rest of the week...creating the potential for some Red Flag
conditions...depending upon the ERC values.
&&
.Preliminary Point Temps/PoPs...
TPA 79 57 67 50 / 70 10 0 0
FMY 82 62 72 51 / 70 20 0 0
GIF 83 54 70 46 / 90 10 0 0
SRQ 78 60 68 52 / 80 10 0 0
BKV 80 51 67 43 / 80 10 0 0
SPG 79 59 67 54 / 70 10 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory until 4 AM EDT Wednesday for Coastal
waters from Tarpon Springs to Suwannee River FL out
20 NM-Waters from Englewood to Tarpon Springs FL out
20 to 60 NM-Waters from Tarpon Springs to Suwannee
River FL out 20 to 60 NM.
Small Craft Advisory from 2 PM this afternoon to 4 AM EDT
Wednesday for Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out
20 NM-Coastal waters from Englewood to Tarpon Springs
FL out 20 NM-Tampa Bay waters-Waters from Bonita
Beach to Englewood FL out 20 to 60 NM.
&&
AVIATION...18/FlemingThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:49 PM EDT | Small Craft Advisory | TBW | 61 hr | |
| Mar 20, 3:23 AM EDT | Lake Wind Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 17 hr |
| Mar 20, 3:28 AM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 44 hr |
| Mar 20, 10:21 AM EDT | Special Marine Warning | TBW | 54 min | |
| Mar 20, 11:13 AM EDT | Special Marine Warning | TBW | 62 min | |
| Mar 20, 11:46 AM EDT | Special Weather Statement | TBW | Pasco | 44 min |
| Mar 20, 11:47 AM EDT | Special Marine Warning | TBW | 88 min | |
| Mar 20, 12:53 PM EDT | Severe Thunderstorm Warning | TBW | Levy | 52 min |
| Mar 20, 12:54 PM EDT | Special Marine Warning | TBW | 96 min | |
| Mar 20, 12:59 PM EDT | Special Weather Statement | TBW | Pasco | 46 min |
| Mar 20, 1:09 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Pasco, Sumter | 66 min |
| Mar 20, 1:11 PM EDT | Special Marine Warning | TBW | 94 min | |
| Mar 20, 1:35 PM EDT | Severe Thunderstorm Warning | TBW | Pasco, Sumter | 13 min |
| Mar 20, 1:51 PM EDT | Tornado Warning | TBW | Pasco | 24 min |
| Mar 20, 2:04 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 26 min |
| Mar 20, 2:05 PM EDT | Tornado Warning | TBW | Hernando, Pasco, Sumter | 25 min |
| Mar 20, 2:23 PM EDT | Special Marine Warning | TBW | 82 min | |
| Mar 20, 2:38 PM EDT | Special Weather Statement | TBW | Pinellas | 52 min |
| Mar 20, 2:41 PM EDT | Special Marine Warning | TBW | 34 min | |
| Mar 20, 3:09 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 51 min |
| Mar 20, 3:14 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 46 min |
| Mar 20, 3:30 PM EDT | Special Weather Statement | TBW | Citrus | 30 min |
| Mar 20, 3:38 PM EDT | Special Marine Warning | TBW | 67 min | |
| Mar 20, 3:53 PM EDT | Special Weather Statement | TBW | Polk | 37 min |
| Mar 20, 3:54 PM EDT | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 27 min |
| Mar 20, 4:07 PM EDT | Special Weather Statement | TBW | Hardee | 23 min |
| Mar 20, 4:33 PM EDT | Special Marine Warning | TBW | 42 min | |
| Mar 20, 4:36 PM EDT | Special Weather Statement | TBW | Hardee | 39 min |
| Mar 20, 4:37 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 23 min |
| Mar 20, 4:51 PM EDT | Special Weather Statement | TBW | Sarasota | 39 min |
| Mar 20, 4:56 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 34 min |
| Mar 20, 5:13 PM EDT | Tornado Warning | TBW | Highlands | 32 min |
| Mar 20, 5:31 PM EDT | Special Weather Statement | TBW | Charlotte | 44 min |
| Mar 20, 5:35 PM EDT | Special Marine Warning | TBW | 85 min | |
| Mar 20, 6:07 PM EDT | Special Weather Statement | TBW | DeSoto | 38 min |
| Mar 20, 6:21 PM EDT | Severe Thunderstorm Warning | TBW | DeSoto, Highlands | 22 min |
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.